NEWS

16 Year Old Schoolboy Dies After Taking Lethal Pink Pill At Halloween Rave

pink pill

Be wary of these ones.

There’s always the fear that when you take ecstasy you could be dropping a bad pill and might end up screwed up or in a worst case scenario dead. And even though the percentages are fairly low it’s always useful to keep abreast of just what ‘bad pills’ are out there doing the rounds.

Featured Image VIA

The latest is a pink Rolls Royce one, which sadly killed a 16-year-old schoolboy over the weekend at a Halloween rave. His name has not yet been released but he fell ill around 1am at the event in Gwytherin, North Wales and sadly passed away on the way to the hospital in an ambulance.

Rolls Royce Pill

Image VIA

A spokesperson for North Wales said the following:

It is believed at this time that he may have taken ecstasy type tablets described as pink, square shaped with the Rolls Royce ‘RR’ symbol on one side and ‘200mg’ on the other.

Police are urging anyone who took these tablets at the festival last night and is showing any ill effects to attend hospital as a matter of urgency. They are also warning that anyone in possession of them not to take them.

Police were notified by ambulance staff at 1.11am Sunday that the boy, who has not been named, was taken ill after attending the annual Halloween rave at Gwytherin, Abergele, Conwy.

Hospital

Image VIA 

He was taken to Ysbyty Glan Clwyd [Glan Clwyd Hospital] where, sadly he died.

This is a truly tragic incident in which a young boy has lost his life. Our thoughts are with his family and friends at this terribly difficult time and specially trained officers are supporting them.

Again, RIP – a truly tragic event. If you’re planning on getting on the pills next weekend then steer clear of these ones.

For more ecstasy, check out this dude running naked through Toys R Us when on pills. Classic.


Trending

To Top